# SDR CA020731014

- Difficulty date: June 24, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 4,038 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172TM
- System (JASC): 2720 · Rudder Control System
- Part: Stop
- Part number: NAS428H37
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLETING INSPECTION OF RUDDER STOPS PER AD CF-2000-20, IT WAS FOUND THAT THE RUDDER STOPS WERE BOTH MISSING. THERE WERE NO HOLES IN THE TAILCONE SKIN WHERE THE STOPS SHOULD HAVE BEEN, BUT THE ANCHOR NUTS WERE RIVETS TO THE BULKHEAD. THIS SKIN WAS REPLACED (ACCORDING TO A WORK REPORT FOUND IN THE LOGBOOK) IN 1978 WHILE THE AIRCRAFT WAS IN MAJOR REPAIRED.OBVIOUSLY, THIS AIRCRAFT WAS FLOWN WITHOUT RUDDER STOPS FOR SOME 24 YEARS AND 1365 HOURS.
